# SDR USAA2009041490886

- Difficulty date: April 2, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 65,660 hours, 45,585 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576972
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CRACK ON LOWER FUSELAGE SKIN AT AIR CONDITIONING SERVICE DOOR CUTOUT BETWEEN BS 520 TO BS 540  & BETWEEN S28L TO S28R. REPAIRED LOWER FUSELAGE SKIN AT AIR CONDITIONING SERVICE DOOR CUTOUT BETWEEN BS 520 TO BS 540 & BETWEEN S28L TO S28R IAW US AIRWAYS EA 132318.
